# SDR SWAA2022030346968

- Difficulty date: February 23, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 54,566 hours, 32,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT CARGO BAY AFT BULKHEAD LOWER SUPPORT ANGLE AT BS 947; LBL 24- RBL 24; WL 156 / REMOVED AND REPLACED ON ACB NSW AFT BULKHEAD LOWER SUPPORT ANGLE AT BS 947 LBL24-RBL 24 ITEM 7530182 PO # 732429 IAW DWG 149A8117 REV C AND SRM 51-40-02. 80141U 20MAR19
